# SDR CALA9801460

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK ON THE INBOARD SIDE OF L/E CAVITY BULKHEAD LOWER ANGLE APPROXIMATELY TWENTY INCHES AFT OF KRUEGER FLAP HINGE LINE AT LT WING LEADING EDGE STA 130.  THE ANGLE WAS REMOVED AND A NEW REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30, 51-10-2, AND MM 51-20-11.
